# SDR TWAA0006315

- Difficulty date: April 18, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK IN AFT CARGO COMPT THE UPPER FLANGE OF INTERCOSTAL HAD CORROSION, STA 980 TO 995, RBL 16 INCHES.  REPLACED CORRODED INTERCOSTAL WITH NAS 1097-AD4 RIVETS WITH DRAWING 5956033 AND SPM 6-70-01.
